# SDR AALA201808165008

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,950 hours, 21,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727i-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO THE RIGHT TRANSITION PANEL BETWEEN BS 727I TO 747.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R,  51-00-05-1, AND DRAWING #146A7502.
